Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 225, NWS Dodge City, KS

July 12, 2007Morton County, Stanton County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jul 12, 2007, 5:10 PM CDT for Morton County, Stanton County, Kansas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2007, 5:10 PM CDT (22:10 UTC)
Expired
Jul 12, 2007, 6:00 PM CDT
In force
50 min
Issued by
NWS Dodge City, KS
Area
Counties, with a storm outline in the text

Counties Morton County, KS, Stanton County, KS

The radar

The Dodge City radar (KDDC), 173 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.2 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2007-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 54 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2007-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
54 J/kg
Mixed-layer CIN
-254 J/kg
Mixed-layer LCL
1528 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
221 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 122210
SVRDDC
KSC129-187-122300-
/O.NEW.KDDC.SV.W.0225.070712T2210Z-070712T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
510 PM CDT THU JUL 12 2007

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MORTON COUNTY IN SOUTHWEST KANSAS.
  STANTON COUNTY IN SOUTHWEST KANSAS.

* UNTIL 600 PM CDT

* AT 508 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  SOUTH OF THE SAUNDERS ELEVATOR...AND MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  THE SAUNDERS ELEVATOR...
  MANTER...
  JOHNSON CITY...
  RURAL RESIDENCES OF NORTHWESTERN MORTON AND STANTON COUNTIES.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

LAT...LON 3739 10205 3730 10200 3745 10152 3769 10174
      3762 10202

$$

UMSCHEID
3 follow-up statements
000 
WWUS53 KDDC 122231
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
530 PM CDT THU JUL 12 2007

KSC129-187-122300-
/O.CON.KDDC.SV.W.0225.000000T0000Z-070712T2300Z/
STANTON KS-MORTON KS-
530 PM CDT THU JUL 12 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHWESTERN MORTON AND SOUTHWESTERN STANTON COUNTIES...

AT 525 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS LOCATED 4 MILES SOUTH OF THE SAUNDERS ELEVATOR...
MOVING NORTH AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  THE SAUNDERS ELEVATOR...
  MANTER...
  RURAL RESIDENCES OF NORTHWESTERN MORTON AND SOUTHWESTERN STANTON
  COUNTIES.

GIVEN THE SLOW MOVEMENT OF THIS HAIL STORM...ANY SEVERE WEATHER 
THREAT FOR THE CITY OF JOHNSON SHOULD BE AFTER 6 PM CDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

LAT...LON 3739 10205 3734 10200 3747 10176 3762 10180
      3762 10202

$$

UMSCHEID
000 
WWUS53 KDDC 122242
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
541 PM CDT THU JUL 12 2007

KSC129-122251-
/O.CAN.KDDC.SV.W.0225.000000T0000Z-070712T2300Z/
MORTON KS-
541 PM CDT THU JUL 12 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MORTON COUNTY IS 
CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA.

LAT...LON 3741 10204 3739 10198 3747 10176 3762 10180
      3762 10202

$$

KSC187-122300-
/O.CON.KDDC.SV.W.0225.000000T0000Z-070712T2300Z/
STANTON KS-
541 PM CDT THU JUL 12 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHWESTERN STANTON COUNTY...

AT 538 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF MANTER...OR NEAR THE 
SAUNDERS ELEVATOR...MOVING NORTH AT 10 MPH.

LAT...LON 3741 10204 3739 10198 3747 10176 3762 10180
      3762 10202

$$

UMSCHEID
000 
WWUS53 KDDC 122254
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
555 PM CDT THU JUL 12 2007

KSC187-122305-
/O.EXP.KDDC.SV.W.0225.000000T0000Z-070712T2300Z/
STANTON KS-
555 PM CDT THU JUL 12 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN STANTON COUNTY
EXPIRES AT 600 PM CDT...

THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A THREAT TO
LIFE OR PROPERTY...HOWEVER GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL
WILL STILL BE POSSIBLE OVER SOUTHWESTERN STANTON COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY
MORNING FOR SOUTHWESTERN KANSAS.

LAT...LON 3741 10204 3739 10198 3747 10176 3762 10180
      3762 10202

$$

UMSCHEID

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 3:30 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jul 12, 3:30 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
330 PM CDT THU JUL 12 2007

.DISCUSSION...

DAYS 1-2...

12Z UPPER AIR ANALYSIS INDICATES H3 JET HAS MANAGED TO PUSH SOUTH
FROM CANADA ACROSS EASTERN ND SOUTH INTO ERN KS. 90-95KT JET STREAK
MOVING ACROSS GREAT LAKES WITH A SECOND 90KT JET STREAK MOVING
ACROSS EASTERN ND. SEVERAL S/WVS ARE PIVOTING AROUND UPPER LOW AT
H5. ANOTHER S/WV IS FOUND MOVING ACROSS OK THIS MORNING. AN ABUNDANT
AMOUNT OF MOISTURE AT H7 AND H85 CONTINUED TO BE PRESENT ACROSS
WESTERN KS. H7 TEMPERATURES WERE GENERALLY IN THE SINGLE DIGITS
ACROSS THE STATE. AT THE SURFACE, 15Z DATA INDICATED A STATIONARY
FRONT WAS DRAPED ACROSS SOUTHERN OK.

MAIN FORECAST CHALLENGE WILL BE POSSIBLE DEVELOPMENT OF ANOTHER MCS
WITH HEAVY RAIN/SEVERE STORMS TONIGHT.

MCS OVERNIGHT WEDNESDAY HAS LEFT SOME AREAS OF SOUTH CENTRAL KANSAS
WITH HIGH WATER AND FLOODING. RAINFALL FROM 2 TO 5 INCHES HAS LEFT
BEHIND SATURATED GROUND. CURRENTLY HAVE A FLOOD WATCH IN EFFECT FOR
EASTERN TWO TIERS OF COUNTIES IN FA THROUGH FRIDAY MORNING. QUESTION
WILL BE WHETHER OR NOT CANCELLATION IS NEEDED. DO THINK HEAVY RAIN
WILL OCCUR IN CWA BUT AT PRESENT, IT APPEARS THAT CHANCES WILL BE
FURTHER WEST TONIGHT. NOT MUCH HAS CHANGED OVER THE LAST COUPLE OF
DAYS. MODELS CONTINUE TO AGREE ON BRINGING YET ANOTHER MCS ACROSS
SOUTHWEST KANSAS. THETA-E RIDGE REMAINS OVER WESTERN KANSAS WITH
H85-H3 STEERING FLOW PUSHING ANY COMPLEX TO THE SOUTHEAST OVERNIGHT
TONIGHT. CORE OF LOW LEVEL JET NOSES INTO SOUTHERN KANSAS BY EVENING
WITH PRECIPITABLE WATER IN EXCESS OF 2 INCHES. SEVERAL BOUNDARIES
FROM PREVIOUS NIGHTS MCS ARE FLOATING AROUND FA. IN ADDITION, SFC
TROUGH/STATIONARY FRONT EXTENDS FROM LOW INTO SW KANSAS. SBCAPE ACROSS
WESTERN FA IN EXCESS OF 1000 J/KG WITH LIS WELL BELOW 0C. SHOULD SEE
THUNDERSTORMS DEVELOP THIS AFTERNOON. SOME COULD BE SEVERE. STORMS
WILL MERGE TO FORM AN MCS THAT WILL MOVE ACROSS SOUTHWEST KANSAS
TONIGHT INTO FRIDAY MORNING. BEST CHANCE FOR MORE WIDESPREAD
PRECIPITATION WILL BE ACROSS SOUTHERN FA. CURRENTLY HAVE HIGHEST
POPS ACROSS SOUTHERN TIER OF COUNTIES. BASED ON PRESENT INDICATIONS
OF HIGHEST CHANCES FOR PRECIP WEST OF CURRENT FLOOD WATCH, WILL GO
AHEAD AND REMOVE IT AT THIS TIME. THE SITUATION WILL HAVE TO BE
MONITORED VERY CLOSELY GIVEN ALREADY SATURATED GROUND. STREAMS ARE
STILL RESPONDING TO OVERNIGHT RAINFALL IN THIS REGION.

BY FRIDAY, MCS SHOULD BE MOVING SOUTH INTO OK/TX LEAVING BEHIND
CLEARING SKIES AND COOLER TEMPERATURES. SURFACE HIGH PRESSURE WILL
BUILD ACROSS THE REGION. H85 TEMPERATURES INTO THE TEENS WILL
PREVAIL ACROSS MUCH OF SOUTHWEST KANSAS. THIS WILL RESULT IN SURFACE
HIGH TEMPERATURES IN THE LOWER TO MID 80S.

BY SATURDAY, COLD FRONT WILL BE MOVING ACROSS THE REGION DURING THE
DAY. COULD SEE A FEW SHOWERS AND THUNDERSTORMS DEVELOP IN ADVANCE OF
THIS SYSTEM. WILL ADD SLIGHT CHANCE POPS TO THE FA TO ACCOUNT FOR
POSSIBILITY. DEWPOINTS WILL DROP INTO THE 40S AND 50S BEHIND THIS
FRONT THUS TIMING IS IMPORTANT TO THUNDERSTORM CHANCES DIMINISHING.

DAYS 3-7...

I BASICALLY STAYED THE COURSE WITH THE EXTENDED FORECAST TODAY. A
SWITCH FROM THE COOLER AND WETTER GSDM STAGE 2 REGIME TO MORE OF A
WARMER AND DRIER GSDM STAGE 1 REGIME OVER NORTH AMERICA WILL BE
ARRIVING LATE IN THE WEEKEND. THE CLIMATE TOOLS ON THE CDC WEBSITE
HAVE NOT BEEN UPDATED RECENTLY, HOWEVER USING SATELLITE IMAGERY FROM
SSEC SHOWS THAT THE EASTWARD PROPAGATING CONVECTIVE SIGNAL THAT
STARTED AROUND THE LAST WEEK OF JUNE ACROSS THE PACIFIC HAS FOR THE
MOST PART VANISHED. THE CENTRAL PACIFIC IS NEARLY VOID OF CONVECTION
WITH A CONSOLIDATION OCCURRING BACK TO THE WEST BETWEEN 90E AND 120E
WHICH IS MORE CHARACTERISTIC OF A GSDM STAGE 1 PATTERN.

THE WEEKEND WILL BE THE TRANSITION PERIOD BETWEEN THE 2 REGIMES. THE
NUMERICAL MODEL GUIDANCE SUGGESTS THAT ONE MORE WAVE WILL ROTATE
AROUND THE GREAT LAKES TROUGH OVER THE WEEKEND. THIS SYSTEM WILL
PUSH A FRONT SOUTH THROUGH THE PLAINS WITH THE TAIL END LYING ACROSS
SOUTHWEST KANSAS. A FEW STORMS COULD DEVELOP ALONG THE FRONT AND
MOVE SOUTH ACROSS MY EASTERN COUNTIES SATURDAY NIGHT. FOR THIS
REASON, I THREW IN SOME 20 POPS.

I AM PLANNING ON KEEPING THE REMAINDER OF THE FORECAST DRY FOR NOW
AS MODELS CONTINUE TO SHOW THE RIDGE SHIFTING EAST INTO THE
ROCKIES/HIGH PLAINS EARLY NEXT WEEK. AS STATED BEFORE, THIS MAKES
SENSE AND WOULD BE THE RESPONSE I WOULD EXPECT IN A GSDM STAGE 1
PATTERN. UNCERTAINTY DOES INCREASE SOME TOWARD WEDNESDAY AND
THURSDAY HOWEVER AS MODELS CONTINUE TO FORECAST A WEAKNESS IN THE
HEIGHT FIELD TRAPPED BENEATH THE UPPER RIDGE OVER OKLAHOMA OR TEXAS.
THIS SYSTEM MAY COME CLOSE ENOUGH TO BRING A CHANCE FOR PRECIP BUT
UNCERTAINTY JUST REMAINS TOO HIGH AT THE MOMENT TO THROW POPS IN.

THE WEEK 2 FORECAST REMAINS UNCERTAIN SO WILL STICK WITH NEAR NORMAL
FOR TEMPS/PRECIP FOR NOW.

LACY

&&

.AVIATION...

WILL GO WITH THE SAME STRATEGY FOR THIS AFTERNOON AS I DID
YESTERDAY. THUNDERSTORMS ARE DEVELOPING WEST OF THE TERMINALS AT
THIS POINT BUT COULD DEVELOP OR MOVE EASTWARD LATER ON THIS
AFTERNOON OR EVENING. A COMPLEX OF STORMS IS ORGANIZING OVER WESTERN
NEBRASKA ALONG A COLD FRONT AND IS FORECAST TO MOVE SOUTHEAST ACROSS
WESTERN KANSAS TONIGHT. THE BEST COURSE OF ACTION AT THIS POINT WILL
BE TO JUST GO WITH VCTS UNTIL A BETTER IDEA OF THE EVOLUTION OF THIS
EVENT IS ACHIEVED. A TEMPORARY PERIOD OF MVFR VSBYS AND CIGS IS
POSSIBLE NEAR THUNDERSTORMS IF THEY HIT THE TERMINALS. DUE TO THE
UNCERTAINTY WILL LEAVE MENTION OF THIS OUT OF THE TAFS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  64  84  62  90 /  60  10  10  10
GCK  64  84  62  91 /  60  10  10  10
EHA  64  83  60  91 /  70  10  10  10
LBL  64  84  62  91 /  80  20  10  20
HYS  64  85  64  90 /  40  10  10  20
P28  67  85  65  90 /  70  20  10  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN30/27/27
Hazardous weather outlook, Jul 12, 3:30 PM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
330 PM CDT THU JUL 12 2007

KSZ043-061>066-074>081-084>090-130945-
SCOTT-HAMILTON-KEARNY-FINNEY-HODGEMAN-PAWNEE-STAFFORD-STANTON-
GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-MORTON-STEVENS-SEWARD-
MEADE-CLARK-COMANCHE-BARBER-
330 PM CDT THU JUL 12 2007 /230 PM MDT THU JUL 12 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS.

.DAY ONE...THIS EVENING AND TONIGHT

THUNDERSTORMS WILL DEVELOP BY 500 PM CDT THIS EVENING. LOCALLY HEAVY
RAIN IS POSSIBLE WITH LOCALIZED FLOODING. THE BEST CHANCE OF HEAVY
RAINFALL WILL BE ALONG AND SOUTH OF A LINE FROM LARNED TO DODGE CITY
TO SYRACUSE. A FEW OF THE STORMS MAY BE BRIEFLY SEVERE WITH HAIL AS
LARGE AS QUARTERS AND WIND GUSTS UP TO 60 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ030-031-044>046-130945-
TREGO-ELLIS-LANE-NESS-RUSH-
330 PM CDT THU JUL 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS
AND WEST CENTRAL KANSAS.

.DAY ONE...THIS EVENING AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND TONIGHT.
THESE STORMS WILL PROBABLY NOT BE SEVERE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

In the hours before

Local storm report, Jul 12, 12:30 PM CDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1230 PM CDT THU JUL 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       4 SW UTICA              38.61N 100.22W
07/12/2007  M3.30 INCH       NESS               KS   PUBLIC

0800 AM     HEAVY RAIN       7 NNE BEELER            38.53N 100.15W
07/12/2007  M5.00 INCH       NESS               KS   PUBLIC

            WASHED OUT NEWLY INSTALLED FENCE POSTS.

&&

07
Local storm report, Jul 12, 12:37 PM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
1237 PM CDT THU JUL 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HAIL             3 SW JOHNSON CITY       37.54N 101.79W
07/12/2007  E0.75 INCH       STANTON            KS   PUBLIC

            JUST A FEW HAIL STONES

1225 AM     HAIL             JETMORE                 38.08N 99.89W
07/12/2007  M1.75 INCH       HODGEMAN           KS   CO-OP OBSERVER

0725 AM     HEAVY RAIN       3 N BEELER              38.47N 100.20W
07/12/2007  M4.10 INCH       NESS               KS   AMATEUR RADIO

            REPORTED FULL CULVERTS

0800 AM     HEAVY RAIN       3 E JETMORE             38.08N 99.84W
07/12/2007  M4.60 INCH       HODGEMAN           KS   PUBLIC

0800 AM     HEAVY RAIN       4 ESE PENDENNIS         38.63N 100.27W
07/12/2007  M3.60 INCH       LANE               KS   PUBLIC

0800 AM     HEAVY RAIN       2 N JOHNSON CITY        37.60N 101.75W
07/12/2007  M2.50 INCH       STANTON            KS   EMERGENCY MNGR

0800 AM     HEAVY RAIN       4 SW UTICA              38.61N 100.22W
07/12/2007  M3.30 INCH       NESS               KS   PUBLIC

0800 AM     HEAVY RAIN       7 NNE BEELER            38.53N 100.15W
07/12/2007  M5.00 INCH       NESS               KS   PUBLIC

            WASHED OUT NEWLY INSTALLED FENCE POSTS.

0912 AM     HEAVY RAIN       2 N OFFERLE             37.92N 99.56W
07/12/2007  M5.00 INCH       EDWARDS            KS   EMERGENCY MNGR

&&

07

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 11:58 PM CDTSevere Thunderstorm WarningDDCStanton32 min
Jul 12, 12:27 AM CDTSevere Thunderstorm WarningDDCHodgeman37 min
Jul 12, 1:56 AM CDTFlood WatchDDCBarber, Comanche, Edwards, Kiowa, Pawnee, Pratt and 1 more14 hr
Jul 12, 3:48 PM CDTRiver Flood WarningDDCHodgeman, Pawnee52 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.